# SDR ASAA2018100826395

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,824 hours, 13,606 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: BACC18AD3
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START AND UPON MASTER RECALL MACH TRIM FAIL ILLUMINATED. FAULT LIGHT EXTINGUISHES WITH PUSH TO RESET. GROUNDED - YES. FOUND THE "AFCS A MACH TRIM DC C/B OUT ON THE P18-1 PANEL (C457). INSPECTED C/B & ASSOC WIRING & RESET C/B REF AMM 20-60-01 & WDM 22-18-11 PERFORMED SYSTEM A MACH TRIM LRU TEST REF FIM 22-12 TASK 815 ALL TESTS PASSED.
